# SDR QXEA2013070701164

- Difficulty date: July 7, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 6,013 hours, 6,179 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0127
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 697 hours, 725 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AC GENERATOR CAUTION AND NR 1 PROPELLER SLOW TO COME OUT OF FEATHER.  NO EPCU FAULTS.  NO CDS FAULTS.   REPLACED NR 1 OSG REF AMM 61-20-26-00/400-801.  OPS CHECKED GOOD, NO LEAKS NOTED.   FUNCTIONAL TEST OF NR 1 PROPELLER TIME TO UNFEATHER IS GOOD.  REF AMM 61-20-00-720-801.  NR 1 AC GENERATOR CAUTION EXTINGUISHED NORMALLY.  ACFT OK FOR RETURN TO SERVICE.
